Titre : Mathematical analysis of elastic surface waves in topographic waveguides.
Année : 1999
Type : article (revue avec comité de lecture)
Auteurs : A.-S. Bonnet-BenDhia, J. Duterte, P. Joly
Résumé : We present here a theoretical study of the guided waves in an isotropic homogeneous elastic half-space whose free surface has been deformed. The deformation is supposed to be invariant in the propagation direction and localized in the transverse ones. We show that finding guided waves amounts to solving a family of 2-D eigenvalue problems set in the cross-section of the propagation medium. Then using the min-max principle for non-compact self-adjoint operators, we prove the existence of guided waves for some particular geometries of the free surface. These waves have a smaller speed than that of the Rayleigh wave in the perfect half-space and a finite transverse energy. Moreover, we prove that the existence results are valid for arbitrary high frequencies in the presence of singularities of the free boundary. Finally, we prove that no guided mode can exist at low frequency, except maybe the fundamental one.
Thèmes : Guides d'ondes
Référence : Mathematical Models and Methods in Applied Sciences - vol. 9(5) (pp 755-798 ) images/icons/doctype_pdf.gif